SciELO - Scientific Electronic Library Online

 
vol.34 número3Skolem Difference Mean GraphsRamanujan’s fifth order and tenth order mock theta functions - a generalization índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

ARDJOUNI, Abdelouaheb  y  DJOUDI, Ahcene. Asymptotic stability in totally nonlinear neutral difference equations. Proyecciones (Antofagasta) [online]. 2015, vol.34, n.3, pp.255-276. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172015000300005.

In this paper we use fixed point method to prove asymptotic stability results of the zero solution of the totally nonlinear neutral difference equation with variable delay ∆ x (n) = -a (n) f (x (n - τ (n))) + ∆g (n, x (n - τ (n))). An asymptotic stability theorem with a sufficient condition is proved, which improves and generalizes some results due to Raffoul (2006) [23], Yankson (2009) [27], Jin and Luo (2009) [17] and Chen (2013) [9].

Palabras clave : Fixed point; Stability; Neutral difference equations.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons